Sobre el DIM
 Profesores Visitantes 
 Publicaciones Científicas 
 Publicaciones Docentes 
 Congresos DIM
 Link de Interés 
PS PDF Imprimir E-mail


por Jofré, Alejandro

Publicaciones Aceptadas

  • Decentralizing weak Pareto Optimal allocations in infinite dimensional nonconvex economies. (With M. Florenzano, P. Gourdel). To appear in  Economic Theory. (2005). 

  • A nonconvex separation property and applications. (with J.Rivera), Mathematical Programming. In Press (2005) 

  • Variational convergence of bivariate functions: theoretical fundations  (With Roger Wets). To appear in Mathematical Programming. 

  • Variational Inequalities and economic equilibrium (with R.T. Rockafellar and R.J. Wets). To appear in Math. Operation Research. 

  • Weak reciprocally upper-semicontinuity and better reply secure games ( with A. Bagh). To appear in Econometrica.


29.- Jofré, Alejandro; Wets, Roger J.-B. Variational convergence of bivariate functions: lopsided convergence. Math. Program. 116 (2009), no. 1-2, Ser. B, 275--295.


28.- Bosch, Paul; Jofré, Alejandro; Schultz, Rüdiger.  Two-stage stochastic programs with mixed probabilities. SIAM J. Optim. 18 (2007), no. 3, 778--788

27.- Jofré, Alejandro; Rockafellar, R. Terry; Wets, Roger J.-B. Variational inequalities and economic equilibrium. Math. Oper. Res. 32 (2007), no. 1, 32--50.


26.- Jofré, Alejandro; Cayupi, Jorge Rivera. An intrinsic characterization of free disposal hypothesis. Econom. Lett. 92 (2006), no. 3, 423--427.

25.- Escobar, Juan F.; Jofré, Alejandro. Equilibrium analysis for a network market model. Robust optimization-directed design, 63--72, Nonconvex Optim. Appl., 81, Springer, New York, 2006.


24. - OPF based distribution company energy acquisition integration of distributed generation (with J.L. Cerda, R. Palma, L. Vargas). Power Systems, IEEE Transactions. 20 (2005) pp. 1718 - 1727.

23.- Castaing, C.; Jofré, Alejandro; Syam, A. Some limit results for integrands and Hamiltonians with application to viscosity. J. Nonlinear Convex Anal. 6 (2005), no. 3, 465--485.

22.- Jofré, Alejandro; Rockafellar, R. T.; Wets, R. J.-B. A variational inequality scheme for determining an economic equilibrium of classical or extended type. Variational analysis and applications, 553--577, Nonconvex Optim. Appl., 79, Springer, New York, 2005.


21.- Bounkhel, M.; Jofré, Alejandro. Subdifferential stability of the distance function and its applications to nonconvex economies and equilibrium. J. Nonlinear Convex Anal. 5 (2004), no. 3, 331--347.

20.- Castaing, C.; Jofré, Alejandro; Salvadori, A. Control problems governed by functional evolution inclusions with Young measures. J. Nonlinear Convex Anal. 5 (2004), no. 1, 131--152.


19.- Jofré, Alejandro; Wets, Roger J.-B. Continuity properties of Walras equilibrium points. Stochastic equilibrium problems in economics and game theory. Ann. Oper. Res. 114 (2002), 229--243.


18.- Bonnisseau, J. M.; Florig, M.; Jofré, Alejandro. Differentiability of equilibria for linear exchange economies. J. Optim. Theory Appl. 109 (2001), no. 2, 265--288.

17.- Bonnisseau, J. M.; Florig, M.; Jofré, Alejandro. Continuity and uniqueness of equilibria for linear exchange economies. J. Optim. Theory Appl. 109 (2001), no. 2, 237--263.


16.-  C.Cea, Jofré, Alejandro. Linking strategic and tactical forestry planning decisions.  Annals of Operation Research 95 (2000) pp. 131-158.

15.- Jofré, Alejandro. A second-welfare theorem in nonconvex economies. Constructive, experimental, and nonlinear analysis, 175--184,CMS Conf. Proc., 27, Amer. Math. Soc., Providence, RI, 2000.


14.- Jofré, Alejandro; The Luc, Dinh; Théra, Michel. $\epsilon$-subdifferential and -monotonicity. Nonlinear Anal. 33 (1998), no. 1, 71--90.

13.- Borwein, Jonathan M.; Jofré, Alejandro. A nonconvex separation property in Banach spaces. Set-valued optimization. Math. Methods Oper. Res. 48 (1998), no. 2, 169--179. 

12.- Correa, Rafael; Jofré, Alejandro; Thibault, Lionel. Subdifferential characterization of convexity. Recent advances in nonsmooth optimization, 18--23, World Sci. Publishing, River Edge, NJ, 1998.


11.- Jofré, Alejandro; Dihn The Luc; Théra, Michel. E-subdifferential calculus for nonconvex functions and E-monotonicity. C. R. Acad. Sci. Paris Sér. I Math. 323 (1996), no. 7, 735--740. 


10.- Ph. Chevalier, Jofré, Alejandro and R. Morales. Simultaneous planning of industrial structure and forest plantation management in wood based companies. Proc. of the Sixth Symposium on System Analysis in Forest Resources Management Systems for a Global Economy with Global Resources Concerns, J. Sessions and J.D. Brodie Eds. ASILOMAR, California (1994), pp.44-50.

9.- Correa, Rafael; Jofré, Alejandro; Thibault, Lionel. Subdifferential monotonicity as characterization of convex functions. Numer. Funct. Anal. Optim. 15 (1994), no. 5-6, 531--535. 


8.- Jofré, Alejandro; Penot, J.-P. A note on the directional derivative of a marginal function. Rev. Mat. Apl. 14 (1993), no. 2, 37--54. 


7.- Jofré, Alejandro; Thibault, L. b-subgradients of the optimal value function in nonlinear programming. Optimization 26 (1992), no. 3-4, 153--163. 

6.- Jofré, Alejandro; Thibault, Lionel. Proximal and Fréchet normal formulae for some small normal cones in Hilbert space. Nonlinear Anal. 19 (1992), no. 7, 599--612. 

5.- Correa, R.; Jofré, Alejandro; Thibault, L. Characterization of lower semicontinuous convex functions. Proc. Amer. Math. Soc. 116 (1992), no. 1, 67--72. 


4.- Jofré, Alejandro; Thibault, Lionel. D-representation of subdifferentials of directionally Lipschitz functions. Proc. Amer. Math. Soc. 110 (1990), no. 1, 117--123. 


3.- Jofré, Alejandro; Penot, Jean-Paul. Comparing new notions of tangent cones. J. London Math. Soc. (2) 40 (1989), no. 2, 280--290. 

2. - Correa, R.; Jofré, Alejandro. Tangentially continuous directional derivatives in nonsmooth analysis. J. Optim. Theory Appl. 61 (1989), no. 1, 1--21. 

1.- Correa, Rafael; Jofré, Alejandro. Some properties of semismooth and regular functions in nonsmooth analysis. Recent advances in system modelling and optimization (Santiago, 1984), 69--85,Lecture Notes in Control and Inform. Sci., 87, Springer, Berlin, 1986. 


[Volver a la Lista]
nº de visitas:   650228  

La página se generó en 0.014 Segundos
Optimized for Explorer 5.x, Mozilla1.x or Netscape 7
Copyright 2003,Sidwod Inc.  All rights reserved.